# SDR QXEA200400902

- Difficulty date: December 20, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 14,773 hours, 21,057 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Condition: Failed
- Location: Lavatory
- Part time: 14,773 hours, 21,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2051 - THE CREW REPORTED THE LAVATORY SMOKE DETECTOR SOUNDED DURING THE CLIMBOUT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
